MAUDE Adverse Event Report: LIFE SPINE, INC. PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE, INC. PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 151-271
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the returned device, it is likely that the applied torsional force on the paddlehead of the device during disc preparation exceeded the mechanical properties of the shaver.
 
Event or Problem Description
It was reported that 9mm prolift shaver broke off when used.

Brand Name
PROLIFT
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 south quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 south quality drive
huntley, IL 60142
8478846117
MDR Report Key15262881
Report Number3004499989-2022-00011
Device Sequence Number5541819
Product Code MAX
UDI-Device Identifier00190837031107
UDI-Public00190837031107
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number151-271
Device Catalogue Number151-271
Device Lot NumberCNW18061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown